The Lukacs–Olkin–Rubin theorem on symmetric cones through Gleason’s theorem

Bartosz Kołodziejek

Abstract

W artykule udowodniono twierdzenie Lukacsa-Olkina-Rubina dotyczące charakteryzacji rozkładu Wisharta na stożkach symetrycznych. W dowodzie wykorzystano słynne twierdzenie Gleasona.
Author Bartosz Kołodziejek (FMIS)
Bartosz Kołodziejek,,
- Faculty of Mathematics and Information Science
Journal seriesStudia Mathematica, ISSN 0039-3223
Issue year2013
Vol217
No1
Pages1-17
Publication size in sheets0.8
ASJC Classification2600 General Mathematics
DOIDOI:10.4064/sm217-1-1
URL http://journals.impan.pl/cgi-bin/doi?sm217-1-1
Languageen angielski
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 02-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 02-02-2020, ArticleFromJournal
Publication indicators Scopus Citations = 4; WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.011; WoS Impact Factor: 2013 = 0.63 (2) - 2013=0.691 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?